# SDR 0004493229

- Difficulty date: December 8, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 28,183 hours, 12,456 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor, Prox
- Part number: 849401
- Condition: Inoperative
- Location: Left Gear Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR SELECTED UP, RECEIVED "L/G GEAR NOT UPLOCKED" AND "L/G DOOR NOT CLOSED" MESSAGES. CYCLED GEAR HANDLE TWICE WITH THE SAME RESULTS. DIVERTED TO PDX WITH NORMAL GEAR DOWN INDICATIONS AND LANDED WITHOUT INCIDENT.    MAINTENANCE REPLACED THE LEFT MAIN GEAR DOOR PRIXIMITY SENSOR 33GA. OPERATIONAL CHECK OK.
